MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT IRELAND; OXIMETER, TISSUE SATURATION

NELLCOR PURITAN BENNETT IRELAND; OXIMETER, TISSUE SATURATION
Model Number 5100C-PA
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received report that the invos 5100c preamplifier provided low readings from the second channel.There is no allegation of patient injury.
 
Additional Manufacturer Narrative
One device was evaluated.Service center technician reported the plate covering and back covering is damaged.The unit was checked for function and electrical safety.All tests passed successfully.The reported condition was not confirmed.Product does not meet specification.The investigation found the device to function normally.No corrective action is required, because no failure mode was identified, since the product tested satisfactory.If information is provided in the future, a supplemental report will be issued.

Brand Name
NA
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
MDR Report Key6841738
Report Number8020893-2017-07679
Device Sequence Number125346
Product Code MUD
UDI-Device Identifier10884521145573
UDI-Public10884521145573
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5100C-PA
Device Catalogue Number5100C-PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2017
Initial Date Received by Manufacturer 08/16/2017
Supplement Date Received by Manufacturer12/22/2017
Initial Report FDA Received Date09/05/2017
Supplement Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1